# SDR UALA2010012100262

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 65,009 hours, 20,734 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 15F6866589
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD IN MIDDLE OF AISLE BETWEEN ROW 7 & 8 SPONGY.   INSTALLED TEMP SHEETMETAL REPAIR.  REPLACED FLOOR PANEL.
